Hi! I'm wondering if anyone could help! Me and fiancé have been together for 6 years and have now decided to start trying for a baby. I've been on a progesterone only pill for about 7 years, and stopped taking it mid packet. Apparently you're meant too get a withdrawal bleed after stopping, and I haven't had one yet (I stopped taking the pill a week ago). Anywhere that I have looked says they get their withdrawal bleeds 2-3 days after there last pill... Could someone give me some advice on whether this is normal, or I could already be pregnant! Thanks!
No responses have yet been posted. Add your response to this question.
- Progesterone Information for Consumers
- Progesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Progesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Progesterone Insufficiency - I have been taking progesterone as part of my infertility treatment. I?
Posted 6 Jul 2010 • 1 answer
Posted 3 Jun 2013 • 1 answer
Posted 11 Jun 2014 • 6 answers
Unplanned baby. so I had took the kit of mifepristone misoprostol, 7 days bleed but result shows +v?
Posted 26 Feb 2015 • 1 answer
I had my baby on jan29th 2015 I bleed after as normal. I just got my first depo shot a couple weeks?
Posted 26 Mar 2015 • 1 answer